Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Preauricular pit side effects

Premium Questions

doctor1 MD

Is it possible for warfarin to cause hoarseness . I have developed pitting edema in both legs and torso and my voice is difficult for other to understand me. This all started within 24 hrs of starting ...

doctor1 MD

red spots under my right arm with less under left arm pit...could this be a side effect of Rx ...

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

doctor1 MD

Arginine ....Any interactions with other med (prescription)? I have severe kidney failure.

Public Forum Discussions

doctor1 MD

Hi My mother reciently was admitted to the hospital for rt sided chf. She had been on Lasix 80mg daily and she still had 3+ pitting edema and her renal function studies are rising. Cr 1.8, Bun 78 GFR ...

doctor1 MD

hi, my child take a Little pit of acetone (nail painter remover), how can i treat with him? is there is any dangerous effect , however he is conscious and act as nothing happen i forced him to drink small ...

doctor1 MD

in the pit of my stomach. Should I continue to use cream or call Dr tomorrow? ...

doctor1 MD

I m getting radiation therapy for the second time for breast cancer. I currently get radiation aimed from the top of my sternum across to my right arm pit area and above, also from the back ...

doctor1 MD

rubella but instead i have now developed rash and swollen occipital and preauricular lymph nodes. ...

doctor1 MD

at the side efects of Lasix . I am wondering if I should call my physician becasue I am experiencing pitting .... I calves are a reddish purple color and shiny with the pitting edema. I am also very tired ...

doctor1 MD

I am 29 weeks pregnant and have taken 10 zapiz .5 mg tablets over 4 days under depression . Will it affect the foetus . I am 32 yrs old and weigh 70 kg. Ht is 165 cms.

doctor1 MD

hi im 21yrs old and i have been taking the pill (ginet 84) for about a week now and i am having trouble sleeping could this be to do with the pill?

doctor1 MD

i am taking leptaden tablet 2 tablets thee times a day.i am over weight .due to lack of milk i am taking it.i gained a lot after delivery .will it be the effect of that tablet.my baby s 98 days old.can i stop that tablet .pls help me.i am 108 kgs...

doctor1 MD

sir/madam my father is a kidney patient. he is having serious trouble wid both of his kidneys. doctor has prescribed that he should start with dialysis now. he eats khaini 7 to 8 times a day. can u please tell me the bad effects of khaini on his...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.